# SDR AALA20120126TUL07

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO, STATION 693 CORROSION ON ANGLE IN LOWER INBOARD ANGLE IN DOOR CUTOUT (FRAME TO BEAM).  INSTALLED T ANGLE AT STATION 693 PER AARD 51-10-00-5 AND SRM 51-30-05.
